MAUDE Adverse Event Report: BECTON DICKINSON Q-SYTE 15CM SMALL BORE BI-EXT SET; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON Q-SYTE 15CM SMALL BORE BI-EXT SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385157
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
There was a cardiac patient in cath-lab, the patient was connected with q-syte bi exertion and pmo line to a syring pump.During the process blood back flow happened from one of the extension of bd q-syte to pmo line till half way of pmo line.
 
Additional Manufacturer Narrative
Additional information: (d) provided lot #, device expiration date, and full udi.(h) added device manufacture date.Investigation results: bd was not able to confirm the customer¿s indicated failure mode since no photo nor sample was provided to perform a proper investigation.An investigation on the actual device would be necessary to confirm the reported failure mode.Quality records have been consulted for tracking and trending purposes but issues like this are not detected which means pretty low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.No related quality issues or deviations were found during the manufacture of the subassembly batches.
 
Event or Problem Description
No additional information.

Brand Name
Q-SYTE 15CM SMALL BORE BI-EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23390508
Report Number9610847-2025-00382
Device Sequence Number9945303
Product Code FPA
UDI-Device Identifier00382903851577
UDI-Public(01)00382903851577(11)250115(17)271130(10)4337401
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385157
Device Lot Number4337401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown